# SDR IPXA201401241569

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 584-594.  REPAIRED RT WING BEADED DOUBLER IAW SRM 57-40 -02, REPAIR 15, FIG.203.
